Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3291867, 8 pages
https://doi.org/10.1155/2018/3291867
Research Article

Condition Numbers of the Nonlinear Matrix Equation

Department of Mathematics, Pusan National University, Busan 46241, Republic of Korea

Correspondence should be addressed to Chacha Stephen Chacha; moc.oohay@nehpetshchc

Received 25 April 2018; Accepted 19 July 2018; Published 1 August 2018

Academic Editor: Henryk Hudzik

Copyright © 2018 Chacha Stephen Chacha and Syed Muhammad Raza Shah Naqvi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Loxton, K. L. Teo, and V. Rehbock, “Positive definite solutions of the nonlinear matrix equation ,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 9182–9188, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. C. Ran and M. C. Reurings, “On the nonlinear matrix equation : solutions and perturbation theory,” Linear Algebra and Its Applications, vol. 346, pp. 15–26, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Gao, “On Hermitian positive definite solutions of the nonlinear matrix equation ,” Applied Mathematics and Computation, vol. 50, no. 1, pp. 109–116, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. P. Popchev, M. M. Konstantinov, P. H. Petkov, and V. A. Angelova, “Norm-wise, mixed and component-wise condition numbers of matrix equation , , ,” International Journal of Applied and Computational Mathematics, vol. 13, no. 1, pp. 18–30, 2014. View at Google Scholar · View at MathSciNet
  5. M. Konstantinov, P. Petkov, I. Popchev, and V. Angelova, “Perturbation bounds for the matrix ,” Comptes Rendus de l’Académie Bulgare des Sciences, vol. 61, no. 9, pp. 1111–1120, 2008. View at Google Scholar · View at MathSciNet
  6. I. G. Ivanov, “Perturbation analysis for solutions of ,” Linear Algebra and its Applications, vol. 395, pp. 313–331, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Wang, H. Yang, and H. Li, “Condition numbers for the nonlinear matrix equation and their statistical estimation,” Linear Algebra and its Applications, vol. 482, pp. 221–240, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge press, Cambridge, UK, 1991. View at MathSciNet
  10. B. J. Broxson, “The Kronecker Product,” UNF, Theses and Dissertations, Paper 25, http://digitalcommons.unf.edu/etd/25, 2006.
  11. J.-H. Seo and H.-M. Kim, “Convergence of pure and relaxed Newton methods for solving a matrix polynomial equation arising in stochastic models,” Linear Algebra and Its Applications, vol. 440, pp. 34–49, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. R. Rice, “A theory of condition,” SIAM Journal on Numerical Analysis, vol. 3, pp. 287–310, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  13. I. Gohberg and I. Koltracht, “Mixed, componentwise, and structured condition numbers,” SIAM Journal on Matrix Analysis and Applications, vol. 14, no. 3, pp. 688–704, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Cucker, H. Diao, and Y. Wei, “On mixed and componentwise condition numbers for Moore-Penrose inverse and linear least squares problems,” Mathematics of Computation, vol. 76, no. 258, pp. 947–963, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. A. Brualdi, “Some applications of doubly stochastic matrices,” Linear Algebra and Its Applications, vol. 107, pp. 77–100, 1988. View at Publisher · View at Google Scholar · View at MathSciNet